On positive Banach *-semialgebras
Bourne, S.
Studia Mathematica, Tome 22 (1962), p. 207-214 / Harvested from The Polish Digital Mathematics Library
Publié le : 1962-01-01
EUDML-ID : urn:eudml:doc:217020
@article{bwmeta1.element.bwnjournal-article-smv21i1p19bwm,
     author = {S. Bourne},
     title = {On positive Banach *-semialgebras},
     journal = {Studia Mathematica},
     volume = {22},
     year = {1962},
     pages = {207-214},
     zbl = {0198.17603},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv21i1p19bwm}
}
Bourne, S. On positive Banach *-semialgebras. Studia Mathematica, Tome 22 (1962) pp. 207-214. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv21i1p19bwm/